La théorie spectrale et les représentations d'algèbres de Dirichlet
Annales de l'Institut Fourier, Volume 19 (1969) no. 2, pp. 115-128.

For each algebra homomorphism (T f ) fA of a Dirichlet algebra A into the space of all continuous linear operators in a complex Hilbert space, one associates an operator-valued measure ω(·) such that T f =fdω,fA. We investigate the relations between the properties of (T f ) fA and the measure ω(·), which give in particular a generalization of some results of Foias and Sz. Nagy-Foias.

À chaque homomorphisme (T f ) fA d’une algèbre de Dirichlet A dans l’espace L(H) des opérateurs d’un espace hilbertien H, on associe une mesure ω(·) à valeurs dans L(H) telle que T f =fdω,fA. On étudie les relations entre les propriétés de (T f ) fA et la mesure ω(·), ce qui permet d’étendre et de compléter quelques résultats de C. Foias et de Sz. Nagy-Foias.

@article{AIF_1969__19_2_115_0,
     author = {Khan Bui Doan, },
     title = {La th\'eorie spectrale et les repr\'esentations d'alg\`ebres de {Dirichlet}},
     journal = {Annales de l'Institut Fourier},
     pages = {115--128},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {19},
     number = {2},
     year = {1969},
     doi = {10.5802/aif.323},
     zbl = {0176.11401},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.323/}
}
TY  - JOUR
TI  - La théorie spectrale et les représentations d'algèbres de Dirichlet
JO  - Annales de l'Institut Fourier
PY  - 1969
DA  - 1969///
SP  - 115
EP  - 128
VL  - 19
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.323/
UR  - https://zbmath.org/?q=an%3A0176.11401
UR  - https://doi.org/10.5802/aif.323
DO  - 10.5802/aif.323
LA  - fr
ID  - AIF_1969__19_2_115_0
ER  - 
%0 Journal Article
%T La théorie spectrale et les représentations d'algèbres de Dirichlet
%J Annales de l'Institut Fourier
%D 1969
%P 115-128
%V 19
%N 2
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.323
%R 10.5802/aif.323
%G fr
%F AIF_1969__19_2_115_0
Khan Bui Doan, . La théorie spectrale et les représentations d'algèbres de Dirichlet. Annales de l'Institut Fourier, Volume 19 (1969) no. 2, pp. 115-128. doi : 10.5802/aif.323. https://aif.centre-mersenne.org/articles/10.5802/aif.323/

[1] C. Foias, La mesure harmonique spectrale et la théorie spectrale des opérateurs généraux d'un espace de Hilbert, Bull. Soc. Math. France, 85 (1957), 263-282. | Numdam | MR: 20 #7218 | Zbl: 0084.10903

[2] C. Foias, Certaines applications des ensembles spectraux. I Mesure harmonique spectrale, Studii si cercetari mat. 14 (1959), 365-401 et Amer. Math. Soc. Transl., ser. II, vol. 61, 25-62. | MR: 22 #8340 | Zbl: 0091.27903

[3] C. Foias et I. Suciu, Szegö measures and spectral theory in Hilbert spaces, Rev. roumaine Math. Pures Appl., t. 11 (1966), 147-159. | MR: 34 #3363 | Zbl: 0197.11402

[4] I. Glicksberg and J. Wermer, Measures orthogonal to a Dirichlet algebra, Duke Math. J., 30 (1963), 661-666. | MR: 27 #6150 | Zbl: 0127.32603

[5] P. R. Halmos, Introduction to Hilbert spaces and the theory of spectral multiplicity (1957), New-York. | Zbl: 0079.12404

[6] B. D. Khanh, Sur les mesures de Szegö, Bull. Acad. Pol. Sc., (1969). | MR: 39 #6082 | Zbl: 0197.11501

[7] B. D. Khanh, Sur les sous-espaces invariants des opérateurs normaux, à paraître dans Bull. Sc. Math. | Zbl: 0186.19301

[8] W. Mlak, Characterization of completely non-unitary contraction in Hilbert space, Bull. Acad. Pol. Sc., 11 (1963), 111-113. | MR: 27 #582 | Zbl: 0107.09803

[9] W. Mlak, On semi-groups of contractions in Hilbert spaces, Studia Math., 26 (1966), 263-272. | MR: 33 #7871 | Zbl: 0147.34302

[10] B. Sz. Nagy et C. Foias, Une relation parmi les vecteurs propres d'un opérateur de l'espace de Hilbert et de l'opérateur adjoint, Acta Sc. Math. Szeged, 20 (1959), 91-96. | MR: 22 #903 | Zbl: 0089.10805

[11] B. Sz. Nagy et C. Foias, Analyse harmonique des opérateurs de l'espace de Hilbert (1967), Budapest. | MR: 37 #778 | Zbl: 0157.43201

[12] Wermer, On invariant subspaces of normal operators, Proc. Amer. Math. Soc., 3 (1952), 270-277. | MR: 14,55g | Zbl: 0046.33704

Cited by Sources: